CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Rifkind-B"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2014
Number of items: 1.

2014

Alberts, Tom and Rifkind, Ben (2014) Diffusions of multiplicative cascades. Stochastic Processes and their Applications, 124 (2). pp. 1141-1169. ISSN 0304-4149. https://resolver.caltech.edu/CaltechAUTHORS:20140313-090648465

This list was generated on Tue Aug 4 22:45:00 2020 PDT.